Designs associated with maximum independent sets of a graph

Walikar, H. B. and Acharya, B. D. and Shirkol, Shailaja S. (2010) Designs associated with maximum independent sets of a graph. DESIGNS CODES AND CRYPTOGRAPHY, 57 (1). pp. 91-105. ISSN 1573-7586

[img] Text (Full Text)
Walikar2010_Article_DesignsAssociatedWithMaximumIn.pdf - Published Version
Restricted to Registered users only

Download (624kB) | Request a copy
Official URL: https://doi.org/10.1007/s10623-009-9351-6

Abstract

A (v, beta (o) , mu)-design over regular graph G = (V, E) of degree d is an ordered pair D = (V, B), where |V| = v and B is the set of maximum independent sets of G called blocks such that if i, j a V, i not equal j and if i and j are not adjacent in G then there are exactly mu blocks containing i and j. In this paper, we study (v, beta (o) , mu)-designs over the graphs K (n) x K (n) , T(n)-triangular graphs, L (2)(n)-square lattice graphs, Petersen graph, Shrikhande graph, Clebsch graph and the Schlafli graph and non-existence of (v, beta (o) , mu)-designs over the three Chang graphs T (1)(8), T (2)(8) and T (3)(8).

Item Type: Article
Uncontrolled Keywords: Designs; Independence number; Matching polynomial
Subjects: D Physical Science > Computer Science
Divisions: Department of > Computer Science
Depositing User: lpa manjunath user
Date Deposited: 29 Jun 2019 06:10
Last Modified: 29 Jun 2019 06:10
URI: http://eprints.uni-mysore.ac.in/id/eprint/4120

Actions (login required)

View Item View Item